# SDR USAA980496

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs727/747
- Part time: 43,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING J2-W CHECK VISUAL INSPECTION, FOUND A 4.5 INCH CRACK BELOW STRINGER 17R BETWEEN STATION 727B AND STATION 747 FUSELAGE SKIN.  INSTALLED DOUBLER AND FILLER PER EA 62685.  (M)
